ISSN : 2319-7323




INTERNATIONAL JOURNAL OF COMPUTER SCIENCE ENGINEERING


Open Access

ABSTRACT

Title : Security Problems in Mobile Wimax Networks
Authors : Rajesh Yadav, Dr. S. Srinivasan
Keywords : Mobile Station, Base Station, Wireless Networks.
Issue Date : November 2014
Abstract : Mobile Wimax is much anticipated broadband wireless mechanism because of its capability to provide high-speed connectivity over long distances thereby making it useful for telecommunications service providers and Internet users. As a Broadband Wireless standard it has security issues which must be addressed. This paper describes the security vulnerabities and attacks in Mobile wimax.
Page(s) : 276-281
ISSN : 2319-7323
Source : Vol. 3, No.6